# SDR UPS09154791

- Difficulty date: February 14, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 6,004 hours, 3,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR CRACK AT MAIN CARGO FLOORBOARD 261 BM.  REMOVED, FABBED AND INSTALLED FLOORBOARD IAW EO A300-5320-16407C.
